# SDR 203041

- Difficulty date: July 17, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 340B339
- Aircraft time: 21,690 hours, 27,455 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FASTEN SEAT BELT SIGN ON RIGHT SIDE OF CABIN NOT ILLUMINATED.  DEFERRED IN ACCORDANCE WITH MEL 33-20-2.
